Women around the world have taken to social media to share claims of a very unexpected side effect after receiving the Pfizer vaccine.
Pfizer is one of two COVID-19 vaccinations available to Australians to inoculate them against the virus.
@ellemarshallli was confused what was happening xx ##GetGrafting ##foryoupage
But now some Twitter and TikTok users across the globe have reported that their “boobs have become bigger” since receiving their jab.
The woman claim their breasts and lymph nodes became swollen and enlarged after being vaccinated, prompting many to dub the side effect as a “Pfizer boob job”.
“I can confirm from personal experience that Pfizer does indeed make ur boobs grow,” wrote one Twitter user.
Added another: “Can confirm that the Pfizer vax makes your boobs grow ffs.”
Said a third: “I feel like my boobs got bigger because of Pfizer or am I just hallucinating.”
TikTok user Elle Marshall made similar claims in a post, attracting 1.5 million views.
‘Almost two cup sizes’
“Been an A cup my full life,” she said in her video.
“Getting the Pfizer vaccine making my boobs grow almost two cup sizes.”
Another TikTok user claimed she’d received a “free boob job” after receiving the Pfizer jab.
But while many social media users are excited by their increased bust sizes, scientists have warned that the side effect is temporary.
In Australia, the Department of Health has listed swollen lymph nodes as a “less common” side effect of the Pfizer vaccine.
However in the US, doctors have said some women had booked in for mammograms after confusing the swelling for signs of cancer.
“I’m sure hundreds of thousands of women will be affected by this for sure,” Dr. Esserman, Director of University of California San Francisco’s Breast Care Center, told ABC7 Chicago.
The Radiological Society of North America has also published a study on the topic, advising that doctors and patients should be aware of the side effect to rule out any potential false cancer diagnoses.